Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal control problems have no minimizing strictly original solutions


Author: J. Warga
Journal: Bull. Amer. Math. Soc. 77 (1971), 625-628
MSC (1970): Primary 49A25, 49B30; Secondary 49A50
DOI: https://doi.org/10.1090/S0002-9904-1971-12779-9
MathSciNet review: 0279661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. J. McShane, Existence theorems for Bolza problems in the calculus of variations, Duke Math. J. 7 (1940), 28-61. MR 2, 226. MR 3479
  • 2. J. Warga, Control problems with functional restrictions, SIAM J. Control 8 (1970), 360-371. MR 276854
  • 3. J. Warga, Unilateral and minimax control problems defined by integral equations, SIAM J. Control 8 (1970), 372-382. MR 268748
  • 4. J. Warga, On a class of pursuit and evasion problems, J. Differential Equations 9 (1971), 155-167. MR 275260
  • 5. J. Warga, Conflicting and minimax controls, J. Math. Anal. Appl. 33 (1971), 655-673. MR 449761
  • 6. J. Warga, Relaxed variational problems, J. Math. Anal. Appl. 4 (1962), 111-128. MR 25 #54152. MR 142020
  • 7. L. C. Young, Generalized curves and the existence of an attained absolute minimum in the calculus of variations, C. R. Soc. Sci. Lett. Varsovie Cl. III. 30 (1937), 212-234.
  • 8. L. C. Young, Necessary conditions in the calculus of variations, Acta Math. 69 (1938), no. 1, 229–258. MR 1555440, https://doi.org/10.1007/BF02547714

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A25, 49B30, 49A50

Retrieve articles in all journals with MSC (1970): 49A25, 49B30, 49A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12779-9

American Mathematical Society